MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL WITH HOLES; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL WITH HOLES; MESH, SURGICAL, POLYMERIC
Model Number 1DLMCPH08
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Date of Event 09/13/2010
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the patient underwent open incisional hernia repair on (b)(6) 2010 whereby a gore® dualmesh® plus biomaterial with holes was implanted.The complaint alleges that on (b)(6) 2010, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: pain and discomfort, mesh infection, failed incorporation of mesh, and seroma.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
The plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® plus biomaterial with holes instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.".
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant #1 preoperative complaints: (b)(6) 2010: (b)(6) md.History and physical.¿the patient is a 41-year-old female who was sent in consultation for a bulging in her upper abdomen.The patient initially had undergone open gastric bypass surgery in (b)(6) in 2004.She got up to 490 pounds.At the time she had surgery she was about 450 pounds.Therefore, it has seen [sic] a very successful surgery.In approximately 2007, or slightly before then, she was pregnant with her son and developed a large hernia that she had repaired laparoscopically in (b)(6) 2007.Afterwards, she redeveloped this swelling and when she looks down, it almost looks like there is a head sticking out of her abdominal wall and she has some discomfort with it.¿ abdomen: ¿shows well-healed surgical scars.She has an obvious 20 cm fascial defect in the upper portion of her abdomen that is reducible.¿ assessment: ¿ventral hernia.Morbid obesity.¿ plan: ¿i do feel that this patient is a candidate for a ventral herniorrhaphy with mesh.The procedure, benefits, risks as well as treatment alternatives were explained to the patient.These risks include bleeding, infection, recurrence, mesh infection, dvts [deep vein thombosis], pneumonia, anesthetic complications.She understands and was allowed to ask questions.All of her questions were answered and verbal consent was obtained.We will attempt to do this as an outpatient, but if we end up having to operate on something that requires a lot of bowel manipulation, she may need to come inhouse [sic] to rule out an ileus.We will prophylax her with unison [sic] 3 g [grams] ivpb [intravenous piggyback] on arrival, bilateral lower extremity scds [sequential compression device] and will check preoperative cbc [complete blood count], bmp [basal metabolic panel].¿ (b)(6) 2010: (b)(6) md.Indications.¿the patient is a 41-year-old female who had an open gastric bypass in (b)(6) in 2004.She developed a ventral hernia and had this laparoscopically repaired in (b)(6) 2010 but then she redeveloped swelling and had some discomfort.It was found that she had a fascial disruption consistent with a recurrent incisional hernia and repair was indicated.¿ implant #1 procedure: complex incisional herniorrhaphy with mesh repair.Removal of old mesh.[implant: gore dualmesh® plus biomaterial with holes, 1dlmcph08/06763989, 26cm x 34cm x 1.5mm thick, oval with holes.] implant #1 date: (b)(6) 2010 [hospitalization dates (b)(6) 2010] (b)(6) 2010: (b)(6) md.Operative report.Preoperative diagnosis: ventral hernia.Postoperative diagnosis: recurrent incisional hernia with mesh.Anesthesia: general.Estimated blood loss: minimal.Complications: none.Wound classification: 1 [clean] procedure: ¿the patient was brought to the operating room, placed in the supine position.General endotracheal anesthesia was administered by dr.(b)(6).After adequate level of anesthesia was obtained, foley catheter was inserted.The anterior abdominal wall was then prepped and draped in a sterile fashion.A vertical midline incision was then made over the hernia.Once the incision was made, subcutaneous tissue sharply dissected.The hernia sac was identified.It was dissected in a circumferential fashion.Fascial edges were identified.This was a huge fascial defect measuring in the range of 25 x 15 cm in size.The fascial edges were then cleansed of any extraneous material.It was noted that the old laparoscopic ventral herniorrhaphy was not incorporated in the fascia at all.It was just free floating.Because of this, i went ahead and explanted that, and this definitely complicated the procedure along with the size of the fascial defect.A 36 x 25 cm mesh was then brought onto the field, shaped and incised, secured into position with short runs using 0-prolene sutures with great care taken not to incorporate any intraabdominal viscous and taking good bites of fascia circumferentially.It basically involved the entire length of the wound.Once this was closed, the wound was irrigated with bacitracin impregnated saline.The wound was inspected for any bleeding.No bleeding was noted.The subcutaneous tissues were approximated with 2-0 vicryl in running subcuticular fashion, and the skin was reapproximated with skin staples.Sterile dressings were placed over the wound.The sponge and needle counts were correct at the end of the procedure.The patient tolerated the procedure well.Was [sic] extubated, remained in the operating room and subsequently transported to the post anesthesia recovery room in satisfactory condition.What complicated the procedure was the extremely large size of this recurring incisional hernia plus the chronic fibrotic changes from the prior repair, and this definitely increased the length of the time of the operation by approximately 1-1/2 hours.Because of the open abdomen and length of time, we had to manipulate the bowel to rule out a postoperative ileus.She will be kept in at least for 23-hour observation.¿ (b)(6) 2010: (b)(6).Implant sticker.¿gore dualmesh® plus biomaterial with holes.¿ cat #: 1dlmcph08.Lot#: 06763989.Size: 26cm x 34cm x 1.5mm thick, oval with holes.] (b)(6) 2010: (b)(6) md.Pathology.Surgical pathology/cytology report.Clinical history: ¿ventral hernia nos [unknown abbreviation].¿ specimen(s) received: ¿a) hernia sac with mesh.¿ diagnsosis: ¿hernia sac with mesh: mesothelial-lined fibroadipose and fibroconnective tissue.Mesh and suture material identified grossly.Compatible with hernia sac contents.Negative for malignancy.¿ gross description: ¿a) received in formalin, labeled hernia sac with mesh, and consists of a 21.0 x 14.0 x 2.5 cm rubbery irregular tissue.One surface is predominantly tan and smooth with a small amount of adherent yellow lobulated soft tissue.There are multiple coil metallic spring like materials with an average diameter of 0.5 cm throughout the periphery of the specimen.The opposing surface is shaggy with purple-tan membranous tissue and yellow lobulated soft tissue.There are multiple green and blue sutures present.No discrete mass lesions are grossly identified.Representative sections submitted in single cassette.¿ microscopic description: ¿microscopic evaluation performed.¿ explant preoperative complaints: (b)(6) 2010: (b)(6) md.History and physical.¿the patient is a 41-year-old female who had an open gastric bypass in (b)(6) in 2004.She subsequently developed a ventral hernia, and had a laparoscopic ventral herniorrhaphy but that failed, and i ended up doing a complex incisional herniorrhaphy with mesh repair, taking the old mesh out and repairing it with some gore-tex.She developed a seroma and then developed a urinary tract infection that seemed to be what caused her to then develop an infected seroma, and she has been having some drainage from the wound.She is set up for operative intervention on (b)(6) 2019 for explantation of the mesh.¿ abdominal exam: ¿shows protuberent abdomen.Well-healed upper midline incision, but she has some drainage from her umbilicus.I am unable to see a fistulous tract but that is due to the depth of her umbilicus.¿ assessment: ¿infected prosthetic mesh.Morbid obesity.¿ plan: ¿we will plan for explantation of the mesh in the operating room.The procedure, benefits, risks, along with treatment alternatives were explained to the patient.These risks include bleeding, infection, recurrence of a ventral hernia.She understands, allowed to ask questions.All questions were answered.Appropriate consent was obtained.We will prophylax her for dvts with bilateral lower extremity scds.Vancomycin 1 g ivpb on arrival, and we will check a preoperative cbc and bmp.¿ (b)(6) 2010: (b)(6) md.Indications.¿the patient is a 41-year-old female who had a ventral herniorrhaphy with mesh repair.She developed a seroma postoperatively.In the process of getting this taken care of though [sic] she developed a bladder infection and subsequently developed an infected seroma with a mesh infection.With this in mind, it was felt explantation was indicated.¿ explant procedure: incision and removal of infected mesh from a postoperative wound infection, complicated explant date: (b)(6) 2010 [hospitalization dates not provided] (b)(6) 2010: (b)(6) md.Operative report.Preoperative diagnosis: infected prosthetic mesh.Postoperative diagnosis: infected prosthetic mesh.Anesthesia: general.Estimated blood loss: minimal.Complications: none.Wound classification: 2 [clean contaminated] procedure: ¿the patient [sic] brought to the operating room, placed in supine position.General endotracheal anesthesia was then administered by dr.(b)(6).After adequate level of anesthesia obtained, the intraabdominal wall was then prepped draped in the usual sterile fashion.Lidocaine 1% with epinephrine was locally infiltrated in skin and subcutaneous tissue, through which all skin intrusion sites would be made.The old upper midline incision was then opened with a #10 blade.Once the skin was incised, subcutaneous tissue sharply dissected until the peel around a chronically infected cavity was noted.This peel was then entered.Quite a bit of purulent material was then aspirated from this.Cultures were taken.A slime layer was also aspirated out.We then proceeded to explant the mesh in a circumferential fashion, taking all the tacking sutures and the entire mesh.The wound was then irrigated with bacitracin impregnated pulse irrigation.Once no further debris was noted and it was felt the cavity was clean, it was felt the procedure could be terminated.The skin was reapproximated with loose interrupted 3-0 nylon sutures in a vertical mattress fashion.Neosporin ointment, sterile dressing placed over the wound.Sponge and needle count was correct at the end of the procedure.The patient tolerated the procedure well, was extubated in main operating room and subsequently transported to post anesthesia recovery room in satisfactory condition.Once she recovers she will be discharged home.To call my office today and arrange for outpatient followup in 10-14 days.Given prescription norco 5/325, 1-2 p o.[by mouth] q [every] 4 hours p.R.N.[as needed], total #30, no refills.Bactrim ds 1 p.O.B.I.D.[twice a day] for 10 days.Change her bandage daily and cover wound with neosponn [sic].Her diet was as previously.No driving until pain-free and off narcotics, and she is to wear a binder that was provided as much as possible.¿ pathology: not provided implant #2 preoperative complaints: (b)(6) 2012: (b)(6) md.Dictated by: (b)(6) cnp.History and physical.¿the patient is a 43-year-old female who presents to the office today, (b)(6) 2012, for an evaluation and discussion of a repair [sic] a recurrent incisional hernia.The patient has a complicated history dating back to 2004 where she underwent an open gastric bypass in (b)(6).She subsequently developed a ventral hernia, and it was laparoscopically repaired in (b)(6)2007.Some time [sic] afterwards she developed swelling and discomfort and was found to have fascial disruption consistent with a recurrent incisional hernia.Dr.(b)(6) got involved and repaired her incisional hernia with mesh on (b)(6) 2010.He did explant her old mesh and found her fascial defect to be very large measuring in the range of 25 x 16 cm in size.He used a 36 x 25 cm piece of mesh to repair the hernia; however, her procedure was definitely complicated as she had an extremely large hernia with chronic fibrotic changes from a prior hernia repair increasing the procedure by an hour and a half.Also, because he had to manipulate the [sic] bowels and to rule out a postoperative ileus, he kept her overnight in the hospital for 23-hour observation.Ultimately, she developed a seroma postoperatively and subsequently developed a bladder infection that infected the seroma giving her a mesh infection.With this information, dr.(b)(6) felt he needed to explant the infected prosthetic mesh which was completed on (b)(6) 2010.She reports since (b)(6) 2010, she has been doing remarkably well, but has had a few family issues that have come up she really did not feel like she could be down for 8 weeks with restrictions and so she has waited until a good time to get her hernia repaired.She is ready to try to move forward in (b)(6) 2012 after she has 2 weddings and a family reunion she to [sic] attend.Over the course of time since the mesh has been explanted, she has had occasional left upper quadrant burning sensation when she lifts or turns, and she is still able to see the large bulge when she valsalvas.Otherwise, has been doing well.¿ abdomen: ¿soft, round, nontender, with a well-healed vertical scar in the epigastric region that continues until supraumbilical.She does have a large ventral hernia when she valsalvas palpable on both sides of the midline incision.¿ plan: ¿i do feel this patient is a candidate for repair of this recurrent incisional hernia with a very large piece of mesh, atleast 30 cm in size.The procedure, benefits, risks, along with treatment alternatives were explained to the patient and significant other.The procedure, benefits, risks include bleeding, both immediate and delayed; infection; mesh infection, hernia reoccurrence; new hernia formation, seromas, dvts; pneumonia, anesthesia complications; need for further intervention.The patient understood, was allowed to ask questions.All questions were answered.Verbal consent was obtained.We will obtain a preoperative cbc and bmp.We will prophylax her with unasyn 3 g iv piggyback on arrival with bilateral lower extremity scds.¿ (b)(6) 2012: (b)(6) md.Indications.¿the patient is a 43-year-old female who had a gastric bypass and developed hernias eventually developing a mesh infection.Mesh had to be explanted and now the patient is left with a large supraumbilical fascial defect.With this in mind, it was felt operative repair was indicated.¿ implant #2 procedure: complex repair of recurrent incisional hernia.A 32 cm wound revision.[implant: gore dualmesh® plus biomaterial with holes, 1dlmcph08/7807984, 26cm x 34cm x 1.5mm thick, oval with holes.] implant #2 date: (b)(6) 2012 [hospitalization dates not provided] (b)(6) 2012: (b)(6) md.Operative report.Preoperative diagnosis: recurrent incisional hernia.Wound cicatrix.Postoperative diagnosis: recurrent incisional hernia.Anesthesia: general.Estimated blood loss: minimal.Complications: none.Wound classification: 2 [clean-contaminated] procedure: ¿the patient was brought to the operating room and placed in supine position.General endotracheal anesthesia was then administered by mr.(b)(6).With adequate level of anesthesia, the intraabdominal wall was then prepped and draped in the usual sterile fashion.Preemptive anesthesia using 0.5% marcaine with epinephrine was locally infiltrated in skin and subcutaneous tissues through which all skin intrusion sites would be made.An elliptical incision was made around the old scar to do a wound revision because of the cicatrix that the patient had.The island of scar tissue was then excised.The subcutaneous tissues were dissected until a hernia sac was identified.There was a large fibrotic hernia sac that went well farther lateral than even the fascial defect.Eventually, i was able to find the fascia, and we operated in a circumferential fashion all the way around the fascial edges freeing up any intraabdominal adhesions to the undersurface of the fascia.At this point identifying the fascia is what very much complicated the procedure and took an extra 45 minutes, so that we could clearly identify the fascia for a good fascial closure.Once this was identified completely circumferentially, the wound was measured.The hernia defect measured out to be 28 x 18 cm in size.A piece of gore-tex mesh was then brought on the field, shaped into size, secured into position with short runs of 0 prolene suture with great care taken not to incorporate any intraabdominal viscus.Once this was accomplished, the wound was irrigated with bacitracin, impregnated saline, and a direct fascial block was performed with 0.5% marcaine with epinephrine.The wound was inspected for any bleeding.No bleeding was noted.The subcutaneous tissues were reapproximated with 3-0 chromic in an interrupted fashion.Skin was reapproximated with skin staples.Aquacel dressing was then placed over wound.Sponge and needle counts correct at the end of the procedure.The patient tolerated the procedure well, was extubated in main operating room, and subsequently transported to post anesthesia recovery room in satisfactory condition.Once she adequately recovers, she will be discharged home.She is to call my office to arrange for outpatient followup in 10 to 14 days for suture removal.She is told she can shower, remove her outer bandage in 5 days.She is to wear a binder at all times except to shower.No strenuous activities or lifting greater than 15 pounds for a total of 8 weeks, no driving until pain-free and off narcotics.¿ (b)(6) 2012: lrmc.Implant sticker.¿gore dualmesh® plus biomaterial with holes.¿ cat #: 1dlmcph08.Lot#: 7807984.(b)(6) 2012: (b)(6) md.Pathology.Surgical biopsy report.Clinical history: ¿incisional hernia repair, sp10-00824 hernia sac with mesh: mesothelial lined fibroadipose and fibroconnective tissue.¿ specimen(s) received: ¿a) hernia sac.¿ diagnosis: ¿hernia sac herniorrhaphy: benign mesothelial-lined fibrovascular tissue compatible with a hernia sac.Negative for malignancy.¿ gross description: ¿a) received in formalin, labeled hernia sac, and consists of fibromembranous tissue measuring 11.5 x 70 x 5.0 cm.On sectioning i don¿t see any gross suggestion of tumor nodularity.Representative sections submitted in single cassette.¿ microscopic description: ¿microscopic evaluation performed.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial with holes instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® plus biomaterial with holes instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated type of investigation.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.Following gore¿s investigation, the previously submitted annex f code has been updated to reflect gore¿s final conclusion.It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.¿these may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.¿the above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (¿g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DUALMESH® PLUS BIOMATERIAL WITH HOLES
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14436211
Report Number3003910212-2022-01357
Device Sequence Number5106417
Product Code FTL
UDI-Device Identifier00733132601271
UDI-Public00733132601271
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number1DLMCPH08
Device Catalogue Number1DLMCPH08
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer07/28/2022
07/28/2022
07/28/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date08/16/2022
02/28/2023
02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age41 YR
Patient SexFemale
Patient Weight102 KG